I have what is called Hypertryglydemia and it says that medicines can cause high cholesterol and tryglycerides
The first thing you have to look at in hypertriglyceridemia is your diet. Cut sweets and no more then one alcohol drink a day. If you're diabetic, keep your blood sugar normal as much as possible.
Talk to your dr about the meds and what you've found. We don't even know why he has you on the lamotrigine so how can we offer a substitute?
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2012 • 3 answers
Posted 21 Mar 2013 • 2 answers
High Cholesterol - Familial Homozygous - Anyone trying niacin therapy? Results? As I get older, what
Posted 12 Mar 2014 • 2 answers
Posted 27 Jul 2016 • 0 answers
Posted 12 Mar 2017 • 3 answers